# SDR R61A2024111800553

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 34,598 hours, 26,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002245
- Condition: No Test
- Location: Zone 200
- Part time: 8 hours, 6 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LH EMERGENCY LIGHT BATTERY FAILED FNC. R&R LH FWD EMERGENCY LIGHT BATTERY.
